# SDR P5CA9600720

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND ON PRE-DELIVERY CK ON LEFT OUTER LOWER MID SKIN OF UPPER RUDDER.  REPAIRED PER BAC SRM 51-40-15 AND 51-40-11.
